# SDR PLGA970609A

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Np Sensor
- Part number: 4088T42P01
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4292 - AFTER TAKEOFF, THE RIGHT ENGINE TORQUE AND PROP SPEED STARTED FLUCTUATION.  AIRCRAFT RETURNED TO BOS. MAINTENANCE REPLACED THE RIGHT NP SENSOR.  ENGINE GROUND RAN WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
